MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 115MM - STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 115MM - STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.038.215S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional patient identifier: (b)(6).Event year reported as 2019, exact date of postoperative screw migration is unknown.Additional device product code: ktt.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, patient underwent removal due to catastrophic failure with protrusion of lag screw into pelvis.The trochanteric fixation nail advance (tfna) fenestrated screw migrated through the titanium cannulated (tfna) nail and into the pelvis.Patient fell and rammed the titanium cannulated (tfna) nail.Hospital has maintained control of the implant.Tfna implants were removed and were replaced by a total hip arthroplasty (tha).There was no surgical delay.Procedure was successfully completed.Patient outcome was good.Initial implant date is (b)(6) 2019.Concomitant devices reported: unknown trochanteric fixation nail advance (tfna) nail (part #: 04.037.042s, lot #: h761295, quantity # 1).This report is for one (1) tfna fenestrated screw.This is report 1 of 1 for complaint (b)(4).
 
Event or Problem Description
Concomitant devices reported: unknown trochanteric fixation nail advance (tfna) nail (part #: 04.037.042s, lot #: h761295, quantity # 1), unknown helical blade (part #: unknown, lot #: unknown, quantity # 1).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA FENESTRATED SCREW 115MM - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8613550
Report Number2939274-2019-58050
Device Sequence Number2115093
Product Code HSB
UDI-Device Identifier10886982098832
UDI-Public(01)10886982098832
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.215S
Device Catalogue Number04.038.215S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/17/2019
Supplement Date Received by Manufacturer06/13/2019
Initial Report FDA Received Date05/15/2019
Supplement Report FDA Received Date06/14/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10MM/130 DEG TI CANN TFNA 170MM - STERILE; 10MM/130 DEG TI CANN TFNA 170MM - STERILE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR